# SDR FDEA201107283010

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328053
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT CREASE BEAM EXFOLIATED AT STA 680.  FOUND CREASE BEAM TO BE OUT OF LIMITS IAW SRM 53-30-15 DETAIL III FIG 101 REMOVED AND   INSTALLED NEW CREASE BEAM PN/143N8328053 FROM 640 TO 760 LEFT HAND SIDE IAW SRM 51-40-02 MAX MATERIAL LOSS 0.041 MAX ALLOWABLE 0.007.  MAJOR REPAIR
